# SDR SWIA202157864

- Difficulty date: February 22, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD AND AFT ANCHOR FITTINGS HAVE CORRODED MOUNTING HARDWARE.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICABLE PAX DOOR FORWARD AND AFT ANCHOR FITTINGS MOUNTING HARDWARE IAW CRJ 200 AMM 52-11-17-000/400-804 ADJUSTMENT CHECK GOOD
